# SDR SWAA2021090814902

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 52,924 hours, 27,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE PRESSURE GAUGE DIFFICULT TO SEE. ; / [01] ADJUSTED ESCAPE SLIDE @ AFT ENTRY DOOR I.A.W. AMM 25-66-00. PRESSURE GAUGE IS IN VIEW WINDOW.
